# SDR ASAA2017051520794

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 47,035 hours, 21,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Sequence
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT CLOSE.  ACFT GROUNDED.  FOUND UPPER LATCH ROLLERS TO BE OUT OF SEQUENCE, RIGGED THE UPPER LATCH ROLLER CONTROL ROD AND HORIZONTAL CONTROL ROD IAW AMM 52-41-00.  OPS CHECKED GOOD IAW AMM 52-41-00.
